# SDR KCSA071093

- Difficulty date: March 28, 2007
- Submitted: March 29, 2007
- Operation: Air carrier
- Aircraft: N701CK
- Make and model: Boeing 747236B
- Aircraft serial: 21730
- Aircraft time: 72,658 hours, 19,756 cycles
- Engine: Pwa JT9D7Q
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

STA 360 FLOORBEAM UPPER CHORD HAS AREA OF CORROSION AT LBL 34, WL 312.
